# SDR DALA2024051405219

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,781 hours, 30,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WILL NOT ARM.   CHECKED DOOR ARMING IAW B757 AMM 25-66. NO FAULTS FOUND. (5926856)
